Existence results of weak solution to perturbed Kirchhoff type problems for impulsive differential equations

  • F. Vahedi
  • G.A. Afrouzi
  • M. Alimohammady

Abstract

In this paper, using a variational method and some critical points theorems, we show the existence of at least one weak solution for perturbed impulsive fourth-order Kirchhoff type problems. Indeed, using a consequence of the local minimum theorem due Bonanno we investigate the existence of one nontrivial solution for our problem under algebraic conditions on the nonlinear part. A concrete example of an application is then presented.

Published
Aug 27, 2018
How to Cite
VAHEDI, F.; AFROUZI, G.A.; ALIMOHAMMADY, M.. Existence results of weak solution to perturbed Kirchhoff type problems for impulsive differential equations. Nonlinear Studies, [S.l.], v. 25, n. 3, p. 701-717, aug. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1598>. Date accessed: 22 sep. 2018.